# SDR QXEA2011091900820

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 8 IS CORRODED FORWARD OF FR 644.5 AND BY FR 644.5.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER RD 8/4-53-884.  REMOVED SEAT TRACK IAW Q400 SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  MATCH DRILLED AND INSTALLED NEW #8 SEAT TRACK IAW Q400 SRM 51-40-07-02-01, 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.
